On the lattice of subtrees of a tree
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 17-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_3_a2,
author = {G. M. Brodskii and I. A. Fomina},
title = {On the lattice of subtrees of a~tree},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--21},
year = {1983},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_3_a2/}
}
G. M. Brodskii; I. A. Fomina. On the lattice of subtrees of a tree. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 17-21. http://geodesic.mathdoc.fr/item/IVM_1983_3_a2/